# SDR AALA201904029004

- Difficulty date: March 31, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 25,282 hours, 10,030 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Misinstalled
- Location: Nr 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #3 LIFE RAFT INSTALLED INCORRECTLY. REINSTALLED #3 LIFE RAFT PER AMM 25-24-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
